# SDR AWXA200401289

- Difficulty date: November 1, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 51,564 hours, 30,948 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 65458715
- Condition: Cracked
- Location: R-1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK A .125 INCH CRACK WAS FOUND IN AFT EDGE OF R-1 DOOR AT 3RD DOOR STOP FROM BOTTOM BS 312, STR 13 RT.  MAINTENANCE STOP DRILLED CRACK IN AFT EDGE OF R-1 DOOR AT 3RD DOOR STOP FROM BOTTOM BS 312, STR 13 RT.  PERFORMED HFEC INSPECTION OF STOP DRILL HOLE TO VERIFY CRACK CONTAINED, TREATED REPAIR AREA.
